# SDR GUUA95453102510C

- Difficulty date: October 25, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: UE227
- Aircraft time: 29,189 hours, 33,760 cycles
- Engine: Pwa PT6A45
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1294200343
- Condition: Cracked
- Location: Bs 150 S9l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED AIRSTAIR DOOR FWD ANGLE CRACKED AT LOWER SNUBBER ATTACH POINTS APPROX FS 150 AT STR 9L.  REMOVED 28 INCH SECTION OF -3 ANGLE AND INSTALLED -3 FILLER ANGLE AND 8.5 INCH UPPER SPLICE AND 6.5 INCH LOWER -11 SPLICE ANGLE.
